# SDR SWIA201439182

- Difficulty date: August 8, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 29,300 hours, 24,128 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS, FUSELAGE SIDE, GOUGED ON LUG NR 2, NR 11, NR 14 AND NR 18.   BLENDED GOUGES ON PAX DOOR HINGE LUGS, FUSELAGE SIDE, NR 2, NR 11, NR 14, AND NR 18, IAW REO.
